# SDR CALA0000587

- Difficulty date: April 29, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N17087
- Make and model: Doug DC-10-30
- Aircraft serial: 47928
- Aircraft time: 103,244 hours, 22,441 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: ALC705220N
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT ANGLE BRACKET ON RIGHT HAND DETACHABLE SEGMENT OUTER SUPPORT ANGLE OF HORIZONTAL STABILIZER LEADING EDGE (23).  CAP REPLACED PER SRM 51-71-00.
